# SDR AU981320

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A152
- Propeller: Mcauly D2A34C98
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 042240127
- Condition: Cracked
- Location: Ws 102
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING UPPER SKIN CRACKED FROM RIVETS ATTACHING THE SKIN TO THE WING RIBS.  SKIN CONTAINED THREE CRACKS LOCATED AT STN 102.0 AND ONE CRACK LOCATED AT STN 84.0.  PART TC:  6,516.
